# SDR DL757962042

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Engine: Pwa PW2037
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bolts
- Condition: Sheared
- Location: Nr 2 Engine
- Part time: 28,597 hours
- Stage of operation: IN
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FWD ENGINE MOUNT RT STRUT LINK FWD ATTACH FITTING HAD 4 OF 8 ATTACH BOLTS SHEARD.
